My friend has this weird burning sensation on his tongue. He also has white patches with a very bright red undercoating. He has dry mouth including tongue and has problems eating. He is constantly up every 5-10 minutes to get a drink to try and coat his tongue. Any suggestions on what this actually could be??
I tyhink you need to find out why there is this lack of saliva flow. I do not know how old your friend is but it is obviously not normal to have to wake up in the middle of the night to wet your whistle so to speak. I would suggest that you see an oral surgeon for a diagnosis.
With the comments of the white patches and red undercoating, it almost sounds like he possibly has thrush, which is a yeast infection of the mouth. That could also explain the burning sensation. He can see a doctor or a dentist to confirm the diagnosis, and at least it is cureable.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.